# SDR AGQA065935

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: CSV115212A
- Condition: Inoperative
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR INOPERABLE,  WILL NOT REGULATE.
